MAUDE Adverse Event Report: DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, SPANISH, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, SPANISH, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3023-57
Medical Device Problem Codes Inability to Auto-Fill (1044); Battery Problem (2885); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use on a patient, the cs300 intra-aortic balloon pump (iabp) unit has a recurring auto-filling failure.Event # 1: during the shift handover, the bcia console assigned to surgery throws the auto-filling failure alarm, despite the same alarm being activated, the balloon does not work, which is why a cardiovascular console must be requested and the incident is reported in the operating rooms event # 2: the console throws an alarm for battery maintenance in the morning, which is reported, around noon it throws an auto-filling failure and despite stopping, zeroing and giving assistance, it does not self-fill, stopping counterpulsation.
 
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Udi related data quality updates only.Providing updated device identification information in alignment with gudid.
 
Additional Manufacturer Narrative
Updated felds: b4, d8, d9, g1- contact person-mfg site g3, g6, h2, h3, h6- type of investigation code, investigation findings, investigation conclusion, and h11.Corrected fields: h6- medical device problem code.After doing 3 good faith effort (gfe¿s) we haven't received any information.As of now, the investigation is closed, if any new information is received future related to part replacement will reopen the complaint and update it.

Brand Name
CS300 INTRA-AORTIC BALLOON PUMP, SPANISH, 110V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
henry pena
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key19821313
Report Number2249723-2024-02959
Device Sequence Number18320153
Product Code DSP
UDI-Device Identifier10607567108254
UDI-Public(01)10607567108254(21)SI206213B5
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3023-57
Device Catalogue Number0998-00-3023-57
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2024
Supplement Date Received by Manufacturer02/21/2025
05/02/2025
Initial Report FDA Received Date07/24/2024
Supplement Report FDA Received Date02/21/2025
05/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/24/2015
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MAQUET SENSATION 7FR. 40CC CATHETER EXTENDER
Patient Age68 YR
Patient SexFemale